# SDR ZZDA2011233

- Difficulty date: February 28, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STAB L/E FAIRING, CRACKED.  ACCOMPLISHED FAIRING DOUBLER REPAIR PER B717 SRM 55-00-00 FIG 201 REPAIR 1.
